CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Jorza-A"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 2013 | 2012
Number of items: 3.

2013

Jorza, Andrei (2013) Galois representations for holomorphic Siegel modular forms. Mathematische Annalen, 355 (1). pp. 381-400. ISSN 0025-5831. https://resolver.caltech.edu/CaltechAUTHORS:20130204-101236206

Bakker, Benjamin and Jorza, Andrei (2013) Higher rank stable pairs on K3 surfaces. Communications in Number Theory and Physics, 6 (4). pp. 805-847. ISSN 1931-4523. https://resolver.caltech.edu/CaltechAUTHORS:20130806-102624527

2012

Jorza, Andrei (2012) p-adic families and Galois representations for GS_p(4) and GL(2). Mathematical Research Letters, 19 (5). pp. 987-996. ISSN 1073-2780. https://resolver.caltech.edu/CaltechAUTHORS:20180806-130924658

This list was generated on Thu Aug 13 09:57:57 2020 PDT.